Étude d’une transformation non uniformément hyperbolique de l’intervalle [0,1[  [ An example of a Non Uniformly Expanding Transformations of [0,1[ ]
Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 1, p. 81-103

We give an example of a non uniformly expanding transformations of [0,1[. Analogous examples have been given by different authors. Our method is based on a general spectral theory for a class of operators satisfying weak “Doeblin-Fortet“ conditions (see [1]). This technique makes it possible to estimate the decay of correlations for non Hölder functions.

Nous étudions un exemple de transformation non uniformément hyperbolique de l’intervalle [0,1[. Des exemples analogues ont été étudiés par de nombreux auteurs. Notre méthode utilise une théorie spectrale, pour une classe d’opérateurs vérifiant des conditions faibles de Doeblin-Fortet, introduite dans [1]. Elle nous permet, en particulier, de donner une estimation de la vitesse de décroissance des corrélations pour des fonctions non höldériennes.

DOI : https://doi.org/10.24033/bsmf.2460
Classification:  37A30,  37C30,  37E05,  47B38,  60F05
Keywords: transfer operators, decay of correlations, central limit theorem
@article{BSMF_2004__132_1_81_0,
     author = {Raugi, Albert},
     title = {\'Etude d'une transformation non uniform\'ement hyperbolique de l'intervalle $[0,1[$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {132},
     number = {1},
     year = {2004},
     pages = {81-103},
     doi = {10.24033/bsmf.2460},
     zbl = {1049.37018},
     mrnumber = {2075917},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2004__132_1_81_0}
}
Raugi, Albert. Étude d’une transformation non uniformément hyperbolique de l’intervalle $[0,1[$. Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 1, pp. 81-103. doi : 10.24033/bsmf.2460. http://www.numdam.org/item/BSMF_2004__132_1_81_0/

[1] J.-P. Conze & A. Raugi - « Convergence of iterates of a transfer operator, application to dynamical systems and to Markov chains », ESAIM P&S 7 (2003), p. 115-146. | Numdam | MR 1956075 | Zbl 1018.60072

[2] S. Gouëzel - « Sharp polynomial bounds for the decay of correlations », Preprint, 2002.

[3] H. Hu - « Decay of correlations for piecewise smooth maps with indifferent fixed points », preprint. | Zbl 1071.37026

[4] C. Liverani, B. Saussol & S. Vaienti - « A probabilistic approach to intermittency », Ergod. Th. and Dyn. Sys. 19 (1999), p. 671-685. | MR 1695915 | Zbl 0988.37035

[5] M. Maxwell & M. Wooddroofe - « Central limit theorems for additive functionals of Markov chains », Annals of Probability 28 (2000), p. 713-724. | MR 1782272 | Zbl 1044.60014

[6] M. Pollicott & M. Yuri - « Statistical properties of maps with indifferent periodic points », Comm. Math. Phys. 217 (2001), no. 3, p. 503-520. | MR 1822105 | Zbl 0996.37030

[7] L.-S. Young - « Recurrence times and rates of mixing », Israel J. Math. 110 (1999), p. 153-188. | MR 1750438 | Zbl 0983.37005